# SDR USAA2010020190242

- Difficulty date: January 29, 2010
- Submitted: February 2, 2010
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 27,853 hours, 16,292 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Pin
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DCA - C6 - MAJOR REPAIR - NOSE LANDING GEAR TORQUE LINK APEX PIN SHOWS CRACK INDICATION ON DYE PENETRANT CHECK.  REPLACED NOSE LANDING GEAR TORQUE LINK APEX PIN IAW A319 AMM 32-21-27-04.
